loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Akira Takahashi 1 ; Yoshitaka Takahashi 1 ; Shigeru Keneda 2 and Yoshikazu Akinaga 2

Affiliations: 1 Waseda University, Japan ; 2 Network Laboratories , NTT DoCoMo,Inc., Japan

ISBN: 972-8865-33-3

Keyword(s): Teletraffic analysis, loss system, repeated customers, Little’s formula.

Related Ontology Subjects/Areas/Topics: Data Communication Networking ; Information and Systems Security ; Network Management ; Performance Analysis of Wireless Networks ; Telecommunications ; Wireless and Mobile Technologies ; Wireless Information Networks and Systems

Abstract: In this paper, we analyze and synthesize amulti-server loss systemwith repeated customers, arising out of NTT DoCoMo-developed telecommunication networks. We first provide the numerical solution for a Markovian model with exponential retrial intervals. Applying Little’s formula, we derive the main system performance measures (blocking probability and mean waiting time) for general non-Markovian models. We compare the numerical and simulated results for the Markovian model, in order to check the accuracy of the simulations. Via performing extensive simulations for non-Markovian (non-exponential retrial intervals) models, we find robustness in the blocking probability and the mean waiting time, that is, the performance measures are shown to be insensitive to the retrial intervals distribution except for the mean.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 18.207.238.169

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Takahashi A.; Takahashi Y.; Keneda S.; Akinaga Y. and (2005). THE ROBUSTNESS OF BLOCKING PROBABILITY IN A LOSS SYSTEM WITH REPEATED CUSTOMERS.In Proceedings of the Second International Conference on e-Business and Telecommunication Networks - Volume 2: ICETE, ISBN 972-8865-33-3, pages 61-66. DOI: 10.5220/0001416300610066

@conference{icete05,
author={Akira Takahashi and Yoshitaka Takahashi and Shigeru Keneda and Yoshikazu Akinaga},
title={THE ROBUSTNESS OF BLOCKING PROBABILITY IN A LOSS SYSTEM WITH REPEATED CUSTOMERS},
booktitle={Proceedings of the Second International Conference on e-Business and Telecommunication Networks - Volume 2: ICETE,},
year={2005},
pages={61-66},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0001416300610066},
isbn={972-8865-33-3},
}

TY - CONF

JO - Proceedings of the Second International Conference on e-Business and Telecommunication Networks - Volume 2: ICETE,
TI - THE ROBUSTNESS OF BLOCKING PROBABILITY IN A LOSS SYSTEM WITH REPEATED CUSTOMERS
SN - 972-8865-33-3
AU - Takahashi, A.
AU - Takahashi, Y.
AU - Keneda, S.
AU - Akinaga, Y.
PY - 2005
SP - 61
EP - 66
DO - 10.5220/0001416300610066

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.